# SDR SWAA072648

- Difficulty date: May 24, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 31,954 hours, 19,188 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 7207376
- Part serial: 96C812
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT DID NOT PRESSURIZE IN AUTO OR ALTERNATE MODE.  REMOVED AND REPLACED NEGATIVE PRESSURE VALVE PER MM.
